The Fanconi syndrome and mechanisms of tubular transport dysfunction.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Roth, KS; Foreman, JW; Segal, S

Published Date

  • December 1, 1981

Published In

Volume / Issue

  • 20 / 6

Start / End Page

  • 705 - 716

PubMed ID

  • 7334745

Pubmed Central ID

  • 7334745

International Standard Serial Number (ISSN)

  • 0085-2538

Digital Object Identifier (DOI)

  • 10.1038/ki.1981.200

Language

  • eng

Conference Location

  • United States